MAUDE Adverse Event Report: ACUMED, LLC 2.3MM X 20MM LOCKING CORTICAL SCREW; SCREW, FIXATION, BONE

ACUMED, LLC 2.3MM X 20MM LOCKING CORTICAL SCREW; SCREW, FIXATION, BONE
Model Number CO-T2320
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
To date, the device has not returned for evaluation, the root cause could not be established.Additional reporting on this event will be provided as a follow up report if more information becomes available.Related report numbers (including this report): 3025141-2025-00500 3025141-2025-00501 3025141-2025-00502.
 
Event or Problem Description
It was reported that the surgeon was inserting a screw and the tip of the 80-0728 driver broke.

Brand Name
2.3MM X 20MM LOCKING CORTICAL SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ACUMED, LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
kimberly banning
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key23292643
Report Number3025141-2025-00503
Device Sequence Number18623372
Product Code HWC
UDI-Device Identifier10806378062445
UDI-Public10806378062445
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K233311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCO-T2320
Device Catalogue NumberCO-T2320
Device Lot Number620648
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown